CDC Confirmed mRNA C-19 Vaccines Increase The Risk Of Myocarditis / Myopericarditis!

On October 21, the CDC had an Advisory Committee on Immunization Practices meeting to discuss the C-19 injection safety updates.

One of the discussion topics was an overview of myocarditis after the C-19 vaccine. Myocarditis and Myopericarditis have had an alarming trend for C-19 injection recipients for months. Currently, the myocarditis risk is more glaring in younger individuals.

The vaccines against the virus increase the risk of experiencing myocarditis and Myopericarditis.

This is where you will find more information about the gathering. CDC Advisory Committee on Immunization Practices (ACIP) on October 21, 2021

Highest risk in adolescents & young adults

Highest in males ages 18 to 25

More events were observed post-Dose two than in post-Dose 1

Despite the CDC’s admission that the shots increase the risk of heart inflammation, they approved the vaccines for young children.

The young population isn’t at risk of having side effects and dying from the virus, but they are affected highly by the vaccine causing terrible side effects and death.

TheWatchTowers.org
Translate »